# SDR QXEA200501210

- Difficulty date: September 2, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 18,355 hours, 26,540 cycles
- Engine: Pwa PW123
- System (JASC): 7323 · Turbine Governor
- Part: Pump
- Part number: 3037604
- Part serial: 12004179
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 5,446 hours, 7,651 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - NR 2 TORQUE ANALOG AND DIGITAL FLUCTUATES FROM 2-30 PERCENT DURING FEATHER OPERATION.  MAINTENANCE REPLACED HYDRAULIC OVERSPEED PUMP.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
